| Catalog Number |
382523 |
| Medical Device Problem Codes |
Retraction Problem (1536); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle did not retract.The needles are not retracting when pushing the white button.The white button did not retract the needle on 2 occasions.When the user pressed the retraction button did the needle move at all: the needle did not retract at all.Did the needle only retract part way and get stuck within the catheter: the needle did not retract at all.Did the needle retract slower than expected: the needle did not retract at all.Did these instances happen with different patients: y.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.